JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Certain Subclass of p-Valent Meromorphic Functions Associated with Linear Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 2,  2015, pp.327-333
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.2.327
 Title & Authors
Certain Subclass of p-Valent Meromorphic Functions Associated with Linear Operator
MOSTAFA, A.O.; AOUF, M.K.; SHAMANDY, A.; ADWAN, EMAN AHMED;
  PDF(new window)
 Abstract
In this paper, we introduce a class of p-valent meromorphic functions associated with linear operator and derive several interesting results of this class.
 Keywords
Bazilevic function;p-valent meromorphic functions;linear operator;
 Language
English
 Cited by
 References
1.
M. K. Aouf, New certeria for multivalent meromorphic starlike functions of order alpha, Proc. Japan. Acad., 69(1993), 66-70. crossref(new window)

2.
M. K. Aouf and H. M. Hossen, New certeria for meromorphic p-valent starlike functions, Tsukuba J. Math., 17(2)(1993), 481-486.

3.
M. K. Aouf, A. Shamandy, A. O. Mostafa and S. M. Madian, Properties of some families of meromorphic p-valent functions involving certain differential operator, Acta Univ. Apulensis, 20(2009), 7-16.

4.
M. K. Aouf and H. M. Srivastava, A new criterion for meromorphically p-valent convex functions of order alpha, Math. Sci. Research Hot-Line, 1(8)(1997), 7-12.

5.
R. M. El-Ashwah, A note on certain meromorphic p-valent functions, Appl. Math. Letters, 22(2009), 1756-1759. crossref(new window)

6.
R. M. El-Ashwah, Properties of certain class of p-valent meromorphic functions associated with new Integral operator, Acta Univ. Apulensis, 29(2012), 255-264.

7.
J.-L. Liu and H. M. Srivastava, A linaer operator and associated with the generalized hypergeometric function, J. Math. Anal. Appl., 259(2000), 566-581.

8.
J.-L. Liu and H. M. Srivastava, Classes of meromorphically multivalent functions associated with the generalized hypergeometric function, Math. Comput. Modelling , 39(2004), 21-34. crossref(new window)

9.
S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl., 65(2)(1978), 289-305. crossref(new window)

10.
K. I. Noor, On subclasses of close-to-convex functions of higher order, Internat. J. Math. Math. Sci., 15(1992), 279-290. crossref(new window)

11.
K. S. Padmanabhan and R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math., 31(1975), 311-323.

12.
B. Pinchuk, Functions with bounded boundary rotation, Isr. J. Math., 10(1971), 7-16.

13.
H .M. Srivastava and J. Patel, Applications of differential subordinations to certain classes of meromorphically multivalent functions, J. Ineq. Pure Appl. Math., 6(3)(2005), 1-15.